# SDR V0XR413Y111210005

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 14,125 hours, 9,994 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) FWD GALLEY AFT MOUNT BRACKET AT RBL 4 CORRODED. R & R FWD GALLEY AFT MOUNT FITTING IAW SRM 53-00-00, W/C 2093.
